A 20-year-old female asked:
Disclaimer

i've been taking amoxicillin for a week now and woke up with itching red hives all over my entire body. its spreading and itches bad. what to do?

2 doctor answers
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Stop amoxicillin: ... And call your doctor immediately. If you experience difficulty breathing, go to the nearest er.
Answered on Sep 10, 2015
1
1 comment
1
1 thank
Dr. Martin Raff
Dr. Martin Raff commented
55 years experience Infectious Disease
And do not take any penicillin product again without describing this to the doctor and being certain it is absolutely necessary. Dr/ Conovalciuc is right on the mark with his advice for this potentially life-threatening condition.
Aug 28, 2013
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Amox: Stop the medication, take any oral antihistamine, call your doctor to refer you to an allergist a let your treating physician know you had to stop the antibiotic.
Answered on Sep 29, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Stop steroid!: If it is worse after using the steroid, it is either a yeast infection, or a bacterial infection that is worsening. I suspect yeast, because antibio ... Read More
1
1 thank
A 47-year-old male asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Possible triggers : Avoid possible triggers such as dust,mold and pet dander. If there are new skin care products such as a new soap, switch to a fragrance free brand. A ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Nela Cordero
53 years experience Pediatrics
HIVES or URTICARIA: Generalized hives can be very uncomfortable. Your md might give Epinephrine or Benadryl (diphenhydramine) shot to make you better.
9
9 thanks
A 25-year-old female asked:
Dr. Austin Yeargan
23 years experience Orthopedic Surgery
SLE: Could be a malar rash associated with lupus, erysipelas, pellagra or other issue. Would recommend MD evaluation.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month